# SDR EISA99128

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275WC
- Make and model: Boeing 727277
- Aircraft serial: 20549
- Engine: Pwa JT8D15
- System (JASC): 7412 · Exciter
- Part: Excitor
- Part number: 103538751
- Condition: Inoperative
- Location: Nr 3 Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE WOULD NOT LIGHT OFF.  REMOVED AND REPLACED NR 3 ENGINE IGNITION EXCITOR.  (M)
